Sari la conținut
ALKA-SELTZER PLUS Severe, Cold & Flu Medicine, Citrus Effervescent Tablets, Nasal & Sinus Congestion, Sneezing, Runny Nose, Cough, Sore Throat, Fever, Headache and Body Aches & Pains, 48ct, Orange

Price:

104,59 lei


ALKA-SELTZER PLUS Severe, Cold & Flu Medicine, Citrus Effervescent Tablets, Nasal & Sinus Congestion, Sneezing, Runny Nose, Cough, Sore Throat, Fever, Headache and Body Aches & Pains, 48ct, Orange

https://nutricity.ro/shop/brsrm2ybdn6beydx-alka-seltzer-plus-severe-cold-flu-medicine-citrus-effervescent-tablets-nasal-sinus-congestion-sneezing-runny-nose-cough-sore-throat-fever-headache-and-body-aches-pains-48ct-orange-135879 https://nutricity.ro/web/image/product.template/135879/image_1920?unique=ff50e1f

Stock Expiry Date*: 31-10-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • *Use this cold and flu medicine as directed.
  • Our Severe Cold & Flu medicine formula provides unbeatably fast relief of headache, sore throat, cough, nasal & sinus congestion, runny nose, sneezing, aches & pains and fever.
  • Cold and Flu medicine for adults and children 12 years and older
  • This cold remedy for adults and children 12 years and older quickly dissolves in water and instantly ready to start working so you can get back to your busy life
  • Each cough and cold box has 24 Sachets each containing 1 individually wrapped dose (2 effervescent cold tablets), which makes it easy to carry with you on the go
  • Packaging may vary
  • HSA/FSA Eligible -- Check your plan for coverage.

104,59 lei 104.59 RON 104,59 lei Taxe incluse

Not Available For Sale

(2,18 lei / Units)

Displayed price includes all duties & taxes.

  • Marca
  • Număr de unități
  • Formular element
  • Greutate element
  • Beneficii de produs
  • Numărul de elemente
  • Producătorul
  • Ingrediente
  • Tip de produs
  • Utilizări specifice pentru produs
  • Ingrediente active
  • UPC
  • Numele tipului de pachet
  • Publicul țintă
  • Număr de conținut net
  • Numele mărcii
  • Descrierea intervalului de vârstă
  • Tipul containerului
  • Dimensiuni elemente
  • Caracteristici suplimentare
  • Utilizarea ţintă a părţii corpului

Această combinație nu există.

Contactați-ne
Relief la rece și la gripă
Ingrediente Stearat de magneziu, silicat de calciu, Maltodextrină, arome, Sucraloză., Bicarbonat de sodiu, FD&C roșu #40, Manitol, Dimeticonă, Galben FD&C #6, Acetaminophen 250mg. Chlorpheniramine maleate 2mg. Dextromethorphan hydrobromide 10mg. Phenylephrine hydrochloride 5mg. anhydrous citric acid, potassium bicarbonate. povidone
Ingrediente active Acetaminofen 250 Mg, Dextrometorfan Hydrobromide 10 Mg, Chlorpheniramine maleate 2 mg, Phenylephrine hydrochloride 5 mg
Numele tipului de pachet Cutie, Sachet
Tipul containerului Cutie, Sachet
Marca ALKA-SELTZER PLUS
Număr de unități 48 Număr
Formular element Comprimat efervescent
Greutate element 0, 44 Lire
Beneficii de produs Controlul răcelii şi al gripei
Numărul de elemente 1
Producătorul Bayer HealthCare LLC
Tip de produs Relief la rece și la gripă
Utilizări specifice pentru produs Tuse
UPC 016500596110
Publicul țintă Unisex-adulți
Număr de conținut net 1 Count
Numele mărcii ALKA-SELTZER PLUS
Descrierea intervalului de vârstă Adulţi
Dimensiuni elemente 3.86 x 3.23 x 4.33 inches
Caracteristici suplimentare Acţiune rapidă
Utilizarea ţintă a părţii corpului Înapoi.
  • Buy Four or More Offer

    Obțineți 5% reducere când cumpărați 4 sau mai multe produse

  • Next Purchase Offer
    Obțineți o reducere de 5% la următoarea achiziție.
  • Ships From(Romania)
    Comenzile sunt procesate și expediate din Brooklyn, SUA.

  • Delivery Offer(Romania)
    Livrare gratuită pentru comenzile eligibile.
Delivery Detail
Timp estimat de livrare: 12–26 zile (internațional).
3–6 zile (domestic).
Safe Checkout
Finalizare de plată sigură garantată
Return Policy

Garanție de returnare de 30 de zile
Achiziții sigure susținute de suport pentru returnare de 30 de zile.

Free Return Pickup
Preluare gratuită pentru retur disponibilă
Ne ocupăm de retururi de la ușa dvs. fără costuri suplimentare.

 

ALKA-SELTZER PLUS Severe Cold & Flu Medicine for adults and children 12 years and older - the comprehensive solution for cold and flu symptoms relief. This cold and flu medicine is specially designed to provide fast and effective relief for nasal congestion, sinus pressure, runny nose, and other cold symptoms. The PowerFast Fizz Effervescent Cold Tablets quickly dissolve in water, and are instantly ready to start working, making it a convenient and hassle-free option for on-the-go relief. These cold tablets dissolve quickly in hydrating water and are instantly ready to start working. This cold and flu medicine for adults (and children 12 years and older) has improved flavor, less sodium & is aspartame free. Each cold relief dose is individually wrapped and transforms in just 4oz of water into a fast, liquid medicine. After you drink the refreshing, sparkling solution, Alka-Seltzer Plus works quickly to relieve your worst cold symptoms: Nasal & Sinus Congestion, Sneezing, Runny Nose, Cough, Sore Throat, Fever, Headache and Body Aches & Pains

Important information

Ingredients

Acetaminophen 250mg. Chlorpheniramine maleate 2mg. Dextromethorphan hydrobromide 10mg. Phenylephrine hydrochloride 5mg. anhydrous citric acid, calcium silicate, dimethicone, FD&C red #40, FD&C yellow #6, flavors, magnesium stearate, maltodextrin, mannitol, potassium bicarbonate. povidone, sodium bicarbonate, sucralose.

Directions

Do not take more than the recommended dose: adults and children 12 years and over: take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children under 12 years: do not use.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.86 x 3.23 x 4.33 inches; 7.05 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC14689 Gls Group 984228922841 2026-07-21 Track

Avertisment

Suplimentele alimentare nu sunt medicamente. Produsele vândute pe acest site nu sunt destinate să diagnosticheze, trateze, vinde sau prevină vreo boală. Dacă aveți o afecțiune medicală, consultați întotdeauna un profesionist calificat în domeniul sănătății înainte de utilizare. Rezultatele individuale pot varia. Prin plasarea unei comenzi, sunteți de acord să respectați reglementările de import ale țării dumneavoastră. Acoperim dările și impozitele aplicabile acolo unde este specificat.

*Informații despre data expirării:
Vă rugăm să rețineți că data de expirare poate varia de la un lot la altul. Cu toate acestea, garantăm că toate produsele expediate clienților noștri au o durată de valabilitate validă și nu vor fi expirate la momentul livrării.